# SDR 2006UALA00093

- Difficulty date: January 18, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 13,752 hours, 5,482 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PATH GUIDE EMERGENCY LIGHTS OUT AT SEATS 19 & 20.  FOUND WIRES RIPPED OUT OF CONNECTOR PLUG TO WALL AT ROW 19.  THE CONNECTOR PLUG WAS ALSO MISSING BACK SHELL.  PER UA-EVA-60002 SPLICED WIRE TOGETHER AROUND CONNECTOR 7260VC8 AND 7260VC8-A. CONNECTOR 7260VC8 STILL INSTALLED ON AIRCRAFT.  REPLACED HARNESS FROM SIDEWALL TO SEAT 19 & 20 LT EMERGENCY LIGHTS.  OPS CHECK OK.
